# SDR DALA2023031301797

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 91,757 hours, 42,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 33DEF FLOOR EMER LIGHT AND AFT BUKLHEAD EMER LIGHT INOP. CORRECTIVE ACTION: SECURED CONNECTOR AND WIRING FOR 33DEF SEAT MOUNTED EMER LIGHT. OPS CHECK GOOD. (4033011)
